# SDR ASAA2016061117338

- Difficulty date: June 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT FRAME IS CRACKED AT INBD STOP FITTING.  ACFT GROUNDED.  R & R DAMAGED FRAME IAW SRM 51-40-02-0G-0.
